A universal construction in Goursat categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 49 (2008) no. 3, pp. 196-208.
@article{CTGDC_2008__49_3_196_0,
     author = {Gran, Marino and Rodelo, Diana},
     title = {A universal construction in Goursat categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {196--208},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {49},
     number = {3},
     year = {2008},
     zbl = {1166.18004},
     mrnumber = {2449673},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2008__49_3_196_0/}
}
Gran, Marino; Rodelo, Diana. A universal construction in Goursat categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 49 (2008) no. 3, pp. 196-208. http://www.numdam.org/item/CTGDC_2008__49_3_196_0/

[1] M. Barr, Exact categories, in: Lecture Notes in Math. 236, Springer (1971), pp. 1-120. | Zbl 0223.18010

[2] F. Borceux and D. Bourn, Mal'cev, Protomodular, Homological and Semi-Abelian categories, Math. Appl. 566, Kluwer Academic Publisher, 2004. | MR 2044291 | Zbl 1061.18001

[3] F. Borceux, M. Gran and S. Mantovani, On closure operators and reflections in Goursat categories, math.CT/0712.0890, vl, accepted for publication in Rend. Istit. Mat. Univ. Trieste. | MR 2441612 | Zbl 1153.18003

[4] D. Bourn, The denormalized 3 x 3 lemma, J. Pure Appl. Algebra, 177, 2003, 113-129. | MR 1954329 | Zbl 1032.18007

[5] D. Bourn and M. Gran, Categorical aspects of modularity, in Galois theory, Hopf Algebras and Semiabelian categories, G. Janelidze, B. Pareigis and W. Tholen, eds., Fields Institute Communications, 43, Amer. Math. Soc., 2004. | MR 2072674 | Zbl 1081.08011

[6] D. Bourn and M. Gran, Normal sections and direct product decompositions, Commun. Algebra, 32, 10, 2004, 3825-3842. | MR 2097431 | Zbl 1062.18003

[7] A. Carboni, G.M. Kelly and M.C. Pedicchio, Some remarks on Maltsev and Goursat categories, Appl. Categorical Structures, 1, 1993, 385-421. | MR 1268510 | Zbl 0799.18002

[8] A. Carboni, J. Lambek and M.C. Pedicchio, Diagram chasing in Mal'cev categories, J. Pure Appl. Algebra, 69, 1990, 271-284. | MR 1090744 | Zbl 0722.18005

[9] A. Carboni, M.C. Pedicchio and N. Pirovano, Internal graphs and internal groupoids in Mal'cev categories, Proc. Conference Montreal 1991, 1992, 97-109. | MR 1192142 | Zbl 0791.18005

[10] M. Gran, Internal categories in Mal'cev categories, J. Pure Appl. Algebra, 143, 1999, 221-229. | MR 1731043 | Zbl 0937.18006

[11] H.P. Gumm, Geometrical methods in congruence modular algebras, Mem. Amer. Math. Soc., 45 286, 1983. | MR 714648 | Zbl 0547.08006

[12] S. Lack, The 3-by-3 Lemma for regular Goursat categories, Homology, Homotopy and Applications, vol. 6 (1), 2004, 1-3. | MR 2061563 | Zbl 1070.18007

[13] M.C. Pedicchio, A categorical approach to commutator theory, J. Algebra 177, 1995, 647-657. | MR 1358478 | Zbl 0843.08004